# SDR YENA20130212038

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 40,097 hours, 14,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6401 MCO-SAL, ON HEAVY MAINTENANCE CHECK FOUND CORROSION ON LOWER SILL LOCATED ON PASSENGER CREW/DOOR FR 68 AND STR 23R.  PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED ON PASSENGER CREW/DOOR FR 68 AND STR 23R IAW SRM A320 53-41-14 AND EC A13-043-01.
